ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

March 2011 , Volume 3 , Issue 1

Select all articles

Export/Reference:

Superposition rules and second-order Riccati equations
José F. Cariñena and Javier de Lucas Araujo
2011, 3(1): 1-22 doi: 10.3934/jgm.2011.3.1 +[Abstract](1158) +[PDF](494.3KB)
Reduction of invariant constrained systems using anholonomic frames
Mike Crampin and Tom Mestdag
2011, 3(1): 23-40 doi: 10.3934/jgm.2011.3.23 +[Abstract](892) +[PDF](382.8KB)
Clebsch optimal control formulation in mechanics
François Gay-Balmaz and Tudor S. Ratiu
2011, 3(1): 41-79 doi: 10.3934/jgm.2011.3.41 +[Abstract](1270) +[PDF](597.2KB)
A theoretical framework for backward error analysis on manifolds
Anders C. Hansen
2011, 3(1): 81-111 doi: 10.3934/jgm.2011.3.81 +[Abstract](703) +[PDF](540.8KB)
On the $k$-symplectic, $k$-cosymplectic and multisymplectic formalisms of classical field theories
Narciso Román-Roy, Ángel M. Rey, Modesto Salgado and Silvia Vilariño
2011, 3(1): 113-137 doi: 10.3934/jgm.2011.3.113 +[Abstract](1133) +[PDF](593.6KB)
Book review: Marcelo Epstein, The Geometrical Language of Continuum Mechanics
Reuven Segev
2011, 3(1): 139-143 doi: 10.3934/jgm.2011.3.139 +[Abstract](1111) +[PDF](210.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]